Hi. I need some advice. Three years ago I beat a year long addiction to Hydrocodone/ 8 per day habit. It took me three monthsto get over the excruciating mental withdrawl. I swor I would never do drugs again and I have been clean ever since. Well 3 days ago I was at a sick friends house and came across her scrip to Methadone and Hydrocodone. I couldnt help myself and loaded up my purse with a ton of the pills! So for the past three days I have been taking: 1 Methadone pill and 1 hydrocodone pill in the morning and 1 more hydrocodone in the afternoon. No more than that. my question is this: will I get addicted again, or can I just take 3 a day and be ok with that? I figured the withdrawl cant be nearly as bad as last time. I dont plan on taking them for that long and I dont plan on going over the 3 per day limit. WHat do you all think? Will I be ok doing that??? PLease respond. If you think I am going to get addicted again I am going to stop!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.